# SDR FDEA200906302415

- Difficulty date: June 30, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 20,418 hours, 10,878 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Condition: Misinstalled
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 2 REV PRESSURIZED IN FLIGHT IAW QRH REDUCED NR 2 THROTTLE TO IDLE AT 31.4 PERCENT, N1 AND 67.4 PERCENT, N2 WARNING EXTINGUISHED.  OPENED NR 2 ENG FAN COWLS.  FOUND PRESSURE SWITCH CONNECTOR STILL CONNECTED TO DIRECTIONAL PILOT VALVE  PRESSURE SWITCH.  DISCONNECTED AND STOWED PRESSURE SWITCH CONNECTOR IAW MEL 78-30-01-1-A AND CLOSED FAN COWLS IAW AMM 71-13-00.  RAN NR 2 ENG AT FLT IDLE IAW CHAPTER 5 NO FAULTS NOTED ACFT OK FOR SVC.
